# SDR SWAA2021041359691

- Difficulty date: March 25, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS500D FRAME DAMAGED AT 2 EACH FASTENER HOLES COMMON TO GUSSET AT S19L REPAIRED 2 EACH FASTENERS HOLES COMMON AT BS 500D S19L IAW SRM 514002 STEP 4D(2) AND SRM 514005.; DWG 143A7902. 80641U 26MAR21
